Differential Galois Theory for an Exponential Extension of ((z))
Bulletin de la Société Mathématique de France, Volume 131 (2003) no. 4, p. 587-601

In this paper we study the formal differential Galois group of linear differential equations with coefficients in an extension of ((z)) by an exponential of integral. We use results of factorization of differential operators with coefficients in such a field to give explicit generators of the Galois group. We show that we have very similar results to the case of ((z)).

On étudie le groupe de Galois différentiel formel d’équations différentielles linéaires dont les coefficients sont dans une extension exponentielle de ((z)). On utilise des résultats de factorisation d’opérateurs différentiels à coefficients dans un tel corps pour expliciter des générateurs du groupe de Galois. On obtient des résultats très similaires au cas du corps ((z)).

DOI : https://doi.org/10.24033/bsmf.2456
Classification:  12H05,  13N10
Keywords: differential Galois theory, linear differential equations, exponential extension, universal differential extension, differential Galois group
@article{BSMF_2003__131_4_587_0,
     author = {Bouffet, Magali},
     title = {Differential Galois Theory for an Exponential Extension of $\mathbb {C}((z))$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {131},
     number = {4},
     year = {2003},
     pages = {587-601},
     doi = {10.24033/bsmf.2456},
     zbl = {1070.12001},
     mrnumber = {2044496},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2003__131_4_587_0}
}
Bouffet, Magali. Differential Galois Theory for an Exponential Extension of $\mathbb {C}((z))$. Bulletin de la Société Mathématique de France, Volume 131 (2003) no. 4, pp. 587-601. doi : 10.24033/bsmf.2456. http://www.numdam.org/item/BSMF_2003__131_4_587_0/

[1] M. Bouffet - « Un lemme de Hensel pour les opérateurs différentiels », 331 (2000), no. 4, p. 277-280. | MR 1787185 | Zbl 1014.12006

[2] -, « Factorisation d'opérateurs différentiels à coefficients dans une extension liouvillienne d'un corps valué », Ann. Inst. Fourier 52 (2002), no. 3, p. 709-734. | Numdam | MR 1907385 | Zbl 1017.12006

[3] A. Magid - Lectures on Differential Galois Theory, University Lecture Series, vol. 7, American Math. Society, 1994. | MR 1301076 | Zbl 0855.12001